Comparison of Different Analytic Solutions to Axisymmetric Squeezing Fluid Flow between Two Infinite Parallel Plates with Slip Boundary Conditions
Hamid Khan,
S. Islam,
Javed Ali and
Inayat Ali Shah
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
We investigate squeezing flow between two large parallel plates by transforming the basic governing equations of the first grade fluid to an ordinary nonlinear differential equation using the stream functions ð ‘¢ ð ‘Ÿ ( ð ‘Ÿ , 𠑧 , ð ‘¡ ) = ( 1 / ð ‘Ÿ ) ( 𠜕 𠜓 / 𠜕 𠑧 ) and ð ‘¢ 𠑧 ( ð ‘Ÿ , 𠑧 , ð ‘¡ ) = − ( 1 / ð ‘Ÿ ) ( 𠜕 𠜓 / 𠜕 ð ‘Ÿ ) and a transformation 𠜓 ( ð ‘Ÿ , 𠑧 ) = ð ‘Ÿ 2 ð ¹ ( 𠑧 ) . The velocity profiles are investigated through various analytical techniques like Adomian decomposition method, new iterative method, homotopy perturbation, optimal homotopy asymptotic method, and differential transform method.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/835268.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/835268.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:835268
DOI: 10.1155/2012/835268
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().